Abasalt Bodaghi
Abasalt Bodaghi
Associate Professor at Islamic Azad University
Verified email at putra.upm.edu.my
Title
Cited by
Cited by
Year
Module amenability of the second dual and module topological center of semigroup algebras
M Amini, A Bodaghi, D Ebrahimi Bagha
Semigroup Forum 80 (2), 302-312, 2010
1032010
MODULE DERIVATIONS INTO ITERATED DUALS OF BANACH ALGEBRAS
A BODAGHI, M AMINI, R BABAEE
PROCEEDINGS OF THE ROMANIAN ACADEMY, Series A 12 (4), 277–284, 2011
672011
Approximate cubic∗-derivations on Banach∗-algebras
S Yoon Yang, A Bodaghi, KAM Atan
Abstract and Applied Analysis 2012, 2012
652012
Cubic Derivations on Banach Algebras
A Bodaghi
Acta Math Vietnam 38, 517-528, 2013
632013
MODULE BIPROJECTIVE AND MODULE BIFLAT BANACH ALGEBRAS
A Bodaghi, M Amini
U.P.B. Sci. Bull., Series A 75 (3), 25-36, 2013
542013
Module Amenability and Weak Module Amenability for Second Dual of Banach Algebras
M Amini, A Bodaghi
Chamchuri Journal of Mathematics 2 (1), 57-71, 2010
542010
n-Jordan homomorphisms on C*-algebras
A Bodaghi, B Shojaee
Journal of Linear and Topological Algebra 1 (1), 1-7, 2012
51*2012
MODULE STRUCTURES ON ITERATED DUALS OF BANACH ALGEBRAS
A Bodaghi, M Ettefagh, ME Gordji, AR Medghalchi
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 2010
482010
On the stability of quadratic double centralizers on Banach algebras.
ME Gordji, A Bodaghi
Journal of Computational Analysis & Applications 13 (4), 2011
462011
Permanent weak module amenability of semigroup algebras, Annals
A Bodaghi, M Amini, A Jabbari
Alexandru. Ioan. Cuza. Uni.-Math., DOI 10, 2017
45*2017
The Hermite-Hadamard inequality for r-convex functions
G Zabandan, A Bodaghi, A KılıÁman
Journal of Inequalities and Applications 2012 (1), 215, 2012
422012
Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations
A Bodaghi
Journal of Intelligent & Fuzzy Systems 30 (4), 2309-2317, 2016
242016
Ulam stability of a quartic functional equation
A Bodaghi, IA Alias, MH Ghahramani
Abstract and Applied Analysis 2012, 2012
242012
The generalized cubic functional equation and the stability of cubic Jordan -derivations
A Bodaghi, SM Moosavi, H Rahimi
ANNALI DELL'UNIVERSITA'DI FERRARA 59 (2), 235-250, 2013
232013
Approximately cubic functional equations and cubic multipliers
A Bodaghi, IA Alias, MH Ghahramani
Journal of Inequalities and Applications 2011 (1), 53, 2011
232011
Module (ϕ, ψ)-amenability of Banach algebras
A Bodaghi
Archivum Mathematicum 46 (4), 227-235, 2010
232010
Module character amenability of Banach algebras
A Bodaghi, M Amini
Archiv der Mathematik 99 (4), 353-365, 2012
222012
On the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach
B Abasalt, AA Idham, G Madjid Eshaghi
Journal of Inequalities and Applications 2011, 2011
222011
A FIXED POINT APPROACH TO THE STABILITY OF DOUBLE JORDAN CENTRALIZERS AND JORDAN MULTIPLIERS ON BANACH ALGEBRAS
ME Gordji, A Bodaghi, C Park
U.P.B. Sci. Bull., Series A 73 (2), 65-74, 2011
222011
On the Hyers-Ulam-Rassias stability problem for quadratic functional equations
ME Gordji, A Bodaghi
East Journal on Approximations 16 (2), 123-130, 2010
222010
The system can't perform the operation now. Try again later.
Articles 1–20